Couldn't find what you looking for?

TRY OUR SEARCH!

My favorite opiates for the past year was Hydrocodone, Dilaudid's, Oxycontin, and Tussionex. First I was going through 100mg oxy daily. Few moths after I have been trying to to get off using Hydrocodone. However I’m still addicted and I still need min.3 pills pro day. I have suicidal thoughts but I’m trying to stay strong. I really have a good volition and I think it’s the time to quit with this pills addiction. Anyway I need help, and I hope you guys here can help me with withdrawl. Please response with your experiences and possible success stories. Thanks!

Loading...

I need some help as welll, my boyfriend of 8 yrs got hooked on oxycontins,through a friend , i was working early goin to bed early at night and him and his friend would get high "oxy's" well he got offf those by using dilaudid 2's 4's then up to 24's the beads he is trying to weeen himself but he would lose everything if he went into rehab i seee how bad the withdrawl is can someone beat it by weening or should i force him to go to a dr.... i want to help him im slowly losing the person i love !! HEEEELLPPPPP MMEEEEEE PLEASEEEEE!!!!!
Reply

Loading...

User avatar
Legend
345 posts
Hi Sweeetheart21,

Please read the related topics below! There's a lot of topics related to oxy withdrawl.
Reply

Loading...

You should really talk with your doctor so that they can help you form a way to come off all the pills without harm. I know oxy is a really addictive pill so you shouldn't try to do this alone. It will take time and may be hard to imagine at times but stick with it and before long you'll be off everything.

You might want to talk to others in the same situation or people who have done what your tring to do. Support groups are ok but just use common sense and stay away from others who take them.

Best of luck!
Reply

Loading...

I went into a medical detox facility and came off percocet which I had been using and abusing for 7 years. Nineteen days ago - 10 days after coming home clean and sober, I started using oxycontin. Started with 20mg, crushed and snorted. In a short time I was up to 5 tablets a day.

For the last 3 days, I have developed swelling of my ankles and it's now moving up my calves; I have a large "bump" on the inside of my leg, above the ankle - very sore to touch.

I'm petrified to go to the Dr. or any hospital or clinic for that matter. My own Dr. doesn't know that I went into detox. Is this swelling a result of too much oxycontin? Please help me - I am so frightened, I can't stop crying. I'm afraid it's something to do with my liver or my heart. I'm so so frightened. Please respond as soon as possible. Thanking you in advance,

The Loser
Reply

Loading...

hello,

i have some really helpful advice.i was hooked to percosets for a year then went to oxy cautin for another year at one time i was up to 5-6 4os a day. it was time to quit. heres how i did it i had no with drawl symptoms at all. i did methdone 10mg for two days then i used hydrocodone it took me 8 the first day just to feel normal for a week i just did anough to make me feel normal so do just as much as you need at first to feel normal then when you find that number stay at it for 3 days then move down 1 the next three days and so on and so on till you get down to 4 and take or snort which i snorted every for to six hours to make you feel normal you have to be strong its better then flippen and floppen and do that for three days then start by doing a half every four to six hours thats two a day. then do that for three days. then the next couple of days just take like a half the whole day for mental purposes then your done with the physical part it worked for me i have been a month clean. now im having proublems with my heart beating out of my chest my heart rate has been staying at 124 bpm and getting up to 154 bmp never goes below 100 bpm, for a month now hopefully its just my body still adjusting, does anyone know? please if anyone knows the answer to my last question please let me know. thanx in advance
Reply

Loading...

Go see a doctor and ask them to prescribe Clonidine for you. It will help with your heart rate, and it is prescribed for people trying to get off opiates. It will help big time with a high heart rate and high blood pressure.
Reply

Loading...

Oxycotin is a powerful drug. I've been addicted for about 8 years now, and i am tired of it. I now have a baby boy and want to get off of them. I've gone from percocet to oxys then to heroin. I am now seeing a shrink who prescribes me suboxen. If someone you love is trying to get off opiates, have them check out suboxen. The opiate withdrawl is way to hard, i would'nt want my son to see me go through that. Ive been there many times. the suboxen works wonders. I haven't had any opiates in about 2 months other then the suboxen.
Reply

Loading...

i'm tired of listening to people whine!!!!!!!!! life isnt easy... either grow balls and quit, go somewhere if your really badd, or if you dont have the balls to do it jus blow your brains out... cuz it dont get better and i'm losin my mind.... tons of money to no money.... sellin every thing including drugs to buying everything including drugs. back and forth back and forth wtf i know i have a purpose and so does everyone else so why is this sh*t so hard... because its life.... evil vs. good choose your side and run wit it... devil got us by deception and it aint easy to switch sides
Reply

Loading...

I started using synthetic opioid narcotics in the late autumn of 2005. I stuck to strictly 75 8k dilaudids a month and used daily for 8 months strait and then tried traditonal therapy with 12 steps but no pharmacology, and in four months or less I wound up using 40 mg oxys daily to the tune of at least 200 mg a day but before I checked into a detox 6-8 months later in Feb of 2007 I was up to min. 400 mg a day. I failed to cut ties with kind of a golden goose getting oxy forties for no more than 10 a pop. And I stayed using and selling til 2008 when my doomed military career took off. Although I went to basic training and got spin dried for 13 weeks 6 days at Ft. Benning, Georgia. I came home to use and then ship off to my first unit in which I just had my supply Fed Exed to me. Not to mention I found herion easily in the Colorado Springs area when my synthetic supply would be temporarily exhausted. Eventually though I was wrapped up in a joint sting with military and local law enforcement. So naturally I checked into a rehab but this time via the Army's route, which was great. I didnt have to go far but I went to Parkview Chemical Dependency Unit in Pueblo, CO and their treatment policy included traditional 12 step base and more progressive addressing of mental issues associated with addiction, but on top of those two the medical staff also believes in pharmacology. This helped tremendously I have been on suboxone now since August 2009 and have had a lapse here recently due to my recent probation completion and felony dismissal but Im still not ill and my habit is $40.00 a month because its legal and I have health insurance. Suboxone itself has addictive qualities similar to that of methadone and withdrawl from it can be torturous due to its long half life. But thanks to buprenorphrine mostly, not the naloxone Im sure, my quality of life has increased dramatically thanks to a script of 30 8 mg stop signs a month. Just know its really substitution and if you dont have health insurance they're $8 a pill legally and sold for up to $30 for 8 mg tablet (the highest I've heard and seen paid for honestly). Yet there is hope to afford this without insurance now that the company is making this medication in 8 mg film strips that drastically increase the drugs bio availability but at the same time reduces production cost and they're promoting them big time through doctors. People are getting 70% off by going from tablets to the film. But anyway bottom line since I started daily use back in 2005, today with suboxone this is as comfortable and stable my life has ever been. Worth a try over suicide.
Reply

Loading...


Yeah, Then why are you on this post? Your so,so tired of people whining! My heart aches for you. Oh how you suffer. Wow,life isn't eh? Thats amazing wealth of knowledge Sherlock! To me, the only person whining is you--Fiery!
You, have no compassion,because you are young,ignorant uneducated. If you have nothing to offer than your whining,f**k Right OFF!
Reply

Loading...

Go and see specialist and solicit from them to recommend Clonidine you. It will assist big time with a high heart rate and high pulse.

Reply

Loading...